# SDR LR7A2020100502316

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 2024T40040
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC3215, FOUND THE NLG WHEEL WELL AREA BELOW THE BATTERY COMPARTMENT WITH FS 140 LT RIB CRACKED LBL 58, WL 140.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-19.  NR 2209.
